English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 94188/124659 (76%)
Visitors : 29677132      Online Users : 511
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 商學院 > 統計學系 > 期刊論文 >  Item 140.119/71776
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/71776

    Title: Optimal Variable Sample Size and Sampling Interval MSE Chart Based on Improved Square Root Transformation
    Authors: Cheng,Yu-Ting;Yang,Chih-Ching;Wu,Sou-Chein
    Contributors: 統計系
    Keywords: Improved square root transformation;Mean square error;Variable sample size and sampling interval
    Date: 2013-02
    Issue Date: 2014-12-02 15:48:08 (UTC+8)
    Abstract: In the field of statistical process control (SPC), control charts for attributes are widely used to detect the out-of-control condition by checking the number of nondefective units or nondefective in a sample. In this article, we use the average time to signal (ATS) and the average number of observations to signal (ANOS) to evaluate the performance of the optimal variable sample size and sampling interval (VSSI) improved square root transformation (ISRT) mean square error (MSE) (VSSI_ ISRT_ MSE) control chart for attribute data. In addition, this control chart will be used to monitor: (1) the difference between the process mean and the target value, and (2) the process variance shifts. We found that the optimal VSSI_ ISRT_ MSE chart performs better than the specific VSSI, the optimal variable sampling interval (VSI), and the fixed parameters (FP) ISRT_MSE charts. An example is given to illustrate this new proposed approach.
    Relation: Communications in Statistics - Simulation and Computation, 42(3),534-551
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1080/03610918.2011.649226
    DOI: 10.1080/03610918.2011.649226
    Appears in Collections:[統計學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    534-551.pdf300KbAdobe PDF687View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback